1
/
of
1
Chlorphen, 24/box
Chlorphen, 24/box
Regular price
$3.03 USD
Regular price
$3.33 USD
Sale price
$3.03 USD
Shipping calculated at checkout.
- 30 Day Money Back Guarantee
- Secure Checkout (SSL Encrypted)
- Free Shipping Over $75.00
Quantity
Couldn't load pickup availability
Compare active ingredient to Chlor-Trimeton
Chlorphen, 24 tablets per box, 24 packets of 1 tab each
- For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever or symptoms of respiratory allergies
- May cause drowsiness
- Easy-to-swallow, film coated tablets
- Unit dose packets
- Spanish labeling where possible
Each tablet contains:
Chlorpheniramine Maleate 4mg
Inactive ingredients
anhydrous lactose, colloidal silicon dioxide, croscarmellose sodium, D&C yellow #10, magnesium stearate, microcrystalline cellulose, stearic acid
*may contain
Suggested Use:
- runny nose
- sneezing
- itching of the nose or throat
- itchy, watery eyes
Directions:
- do not use more than directed
- Adults and children: (12 years and older) Take 1 tablet every 4 to 6 hours as needed. Do not take more than 6 tablets in 24 hours, or as directed by a doctor.
- Children under 12 years: Do not give to children under 12 years of age.
Other Information:
- store at room temperature 59º-86ºF (15º-30ºC)
- tamper-evident sealed packets
- do not use any opened or torn packets
Share
